If this is prescribed by specialist it is ok,do not take such type of medicine of your own.
remaining dose still devide into 4 days so that dose is still be divided in tapering.
during this time you might have gain some weight.Short term course has no long term side effects.but keep this in mind that never go without doctor's prescription..
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I have been taking predisone about 10mg yesterday and 10 a couple days ago. I m going for a medical abortion Friday? In two days. I read that if your taking predisone you can not take mifepristone? I m also on qvar? Can you tell me why and what happens?
HAVE HAD A COUGH FOR FOUR MONTHS AND CANT FIND OUT WHAT OR HOW TO HEAL THIS COUGH BEEN ON3 DIFFERENT ANIT BIOTICS, SINULAR, HAD CHEST XRAYS TWICE SEEN A PLUMINARY DR. TRIED AVAR AND PREDISONE FOR 5 DAYS USED A NEMBERIZER COUGHING AND SPLITING UP MUCICS.
Im having an M.I.R. tomorrow Wasan told to take predisone 8mg 4tablets24 hr.before x ray 4tablets 12 hrs before and 2 hr before ex ray its 80 mg all together im asthmatic but haven t had an asthma attack in 3 years I stop smoking 8 years ago I take other medications liky syntroid 125 Benicar 20mg zanax o.5 ones a day haven t take any of them today. im scare of a reaction so is it save to take this amount of predisone 80mg in 24 hrs. they said to avoid reaction to the dye with contrast.
Hi Doctor,i am 43 years male,having problem of fissure doctor suggested cremafin 6 months back i am taking 1/2 tea spoon as i having fear of hard stool ,earlier i had never had constipation ,but after my ptca might be certain medication gave me this problem ,what are the side effects .i am also having anxiety causing depression due to this problem
I am 15 and I have had my period twice this month. Once was for 2 and 1/2 weeks (which is not usual) and a week later I started my period again. I currently have really bad cramping and a heavy flow. Could my new birth control affect my period? Also I just started another depression medication too.
In the last few weeks, I have started having like a hot flash in my neck and checks; almost like I m blushing. I suffer with lack of energy, depression and anxiety (grieving loss of spouse of 30 years and mother) but this is a new situation. Currently being treated for high blood pressure with HCTZ in the morning and Norvasc at night. I take vitamin D (5,000 IU) daily along with CoQ10 and Xanax PRN. I m 64 and thought I had gone through menopause already. Could this be the anxiety/depression and if so, what supplement could I take to help. I have no insurance so medical testing is not an option at this time.
I am looking into the side effects of Lamictal as treatment for my daughter s depression and ADHD. She is 16 years old. She claims she is experiencing mood swings, depression, and can t tell if this is being caused by Lamictal or if the medication is just not effective
Dear Doctor. This is further to our discussion. 1) For depression i am taking venlift od 150 mg one capsule a day. 2) For social phobia means unable to express facial feelings (facial freezing) i am taking indertal 160 mg per day. 3) Of course for...
Please detail some important details regarding gastric bypass surgery and the applicable risk. Also, please review my health information included and determine whether I am a good candidate. Thank you in advance. Female 44 years old Gained 100...
Good morning I am a 52 year old woman who had diagnosis of anxiety , major depressive disorder , ptsd and adhd. I am working with my psychiatrist to get off the xanax as i have been on it for over 15 years at .5 4x a day. 2 months ago we tried to...